Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hip inflammation, leg pain, vomiting, cold sweat. Received a shot. Further?

hi I am a 51 yr old female with hip inflamation. I received ashot yesterday in my hip. I also got a percription for Nucynta. I am unable to take anti-inflamatorys orally due to stomach and digestive problems. My hip felt a thousand times worse last night and the pain extended to my entire leg. I then started vomiting and went into a cold sweat. What is your take on this?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Welcome, From your query i suspect you may be suffering from Hip Osteoarthritis.

Increasing age and overweight are the factors for hip osteoarthritis.

Take rest whenever you need and exercise regularly.

Exercise helps in both ways
by reducing the overweight and by strengthening the muscles around the hip joint.

Thus exercise help in preventing wear and tear of hip joint.

Physiotherapy can help in reducing the pain.

Surgery is usually done if you have severe pain and in profound bone deformity.
Hip replacement surgery in which hip joint is replaced by metal and metal cap.

Hope this helps.
Take care.

Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor